# SDR FDEA201507022136

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: FX141N831534
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT FWD STUB FRAME AT BS 338 IS DAMAGED JUST BELOW DOOR INTERCOSTAL NR 3.  IT WAS FOUND PORTION OF FRAME INBD FLANGE, BROKEN OFF AT NR 3 DOOR STOP FITTING AREA.  NO ALLOWABLE LIMITS OR REPAIR ARE ESTABLISHED ON SRM.  R & R FRAME SECTION IAW SRM 51-40-02 & DWG 141N8315.  REPAIR IS A CAT A MAJOR REPAIR.
